| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/26/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter stated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -7.5 diopter, in the patient's eye on (b)(6) 2016.The lens was explanted on (b)(6) 2016 due to excessive vaulting.The lens was replaced with a shorter lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Device evaluation: the lens was returned dry, in specimen cup.Visual inspection found a haptic torn, dry clear residue on the lens surface, and the lens looked cracked on the haptic.Work order search : no similar complaints were reported for units within the same lot.(b)(4).